# SDR AWXA200501172

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 62,947 hours, 39,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - CREW REPORTED "FWD F/A EMERGENCY FLASHLIGHT INOP".  MAINTENANCE REMOVED AND REPLACED THE FORWARD F/A EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS GOOD.
